# SDR COMA0360203

- Difficulty date: April 18, 2003
- Submitted: April 22, 2003
- Operation: Air carrier
- Aircraft: N977CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7157
- Aircraft time: 14,873 hours, 14,820 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pdu
- Part number: 1267587
- Part serial: 812
- Condition: Malfunctioned
- Location: Lt Engine T/R
- Part time: 20,025 hours, 18,887 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5830 LT ENGINE THRUST REVERSER UNLOCKED MESSAGE.  REPLACED THE PDU.
